Open Access System for Information Sharing

Login Library

 

Article
Cited 24 time in webofscience Cited 20 time in scopus
Metadata Downloads

A simply connected surface of general type with p(g)=0 and K-2=4

Title
A simply connected surface of general type with p(g)=0 and K-2=4
Authors
Park, HPark, JShin, D
Date Issued
Jan-2009
Publisher
GEOMETRY & TOPOLOGY PUBLICATIONS
Abstract
As a continuation of the recent results of Y Lee and the second author [5] and the authors [6], we construct a simply connected minimal complex surface of general type with p(g) = 0 and K-2 = 4 by using a rational blow-down surgery and Q-Gorenstein smoothing theory.
URI
http://oasis.postech.ac.kr/handle/2014.oak/26492
DOI
10.2140/GT.2009.13.1483
ISSN
1364-0380
Article Type
Article
Citation
GEOMETRY & TOPOLOGY, vol. 13, page. 1483 - 1494, 2009-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Views & Downloads

Browse